# SDR HEEA079357

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 10,013 hours
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Cracked
- Location: Yaw Indicator
- Component: Yaw Indicator
- Component part number: 7690001804103
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB CRACKED, SLIPS.
